# SDR AALA201904109002

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,761 hours, 29,632 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED.   PILOT REPORTED AT AROUND 6000 FEET, THE SAFETY VALVE WENT TO FULL OPEN, DEPESSURIZATION ENSUED. THE CABIN RATE OF DESCENT GOT TO 1400 FPM. MAINTENANCE RESET FCU IAW TSM 24-00-00-817-818-C1. NO FAULTS, OK FOR SERVICE.
